# SDR IXXA07SMN187S

- Difficulty date: June 30, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 190 S58
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND NR 4 MAIN TANK  CRACKED STRINGER AT STATION XRS 190.000 AND STRINGER 58.  ACCESS THROUGH 505D DOOR.  REMOVED FUEL PUMP MOUNT BRACKET.  REMOVED DAMAGED AREA AT UPPER HORIZONTAL AND VERTICAL FLANGES.  PERFORMED NDT INSPECTION.  AFTER CUT NO CRACK, OR CORROSION AFTER NDT INSPECTION.  FABRICATED ZETA REPAIR AND CHANNEL REPAIR.  PERFORMED HEAT TREATMENT.  CLEANED AND APPLIED POLYURETHANE TO COATING YELLOW.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW FAA FORM 8100-9 DATED 07/25/07, BOEING MESSAGE NUMBER1-441074632-2 DATED 07-25-07 AND MESSAGE NUMBER 1-405802251-5 DATED 07-11-07 SKETCH JCTO4211, SEMAN DRAWING ED-4588-1, DC8 SRM 51-1-20D, DC8 NDT SPM PAR 06-
